# SDR SWAA2024101147092

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 67,269 hours, 40,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 DOOR SLIDE MATERIAL EXCESSIVE IN LENGTH<[01] ADJUSTED GIRT BAR MATERIAL WITHOUT REMOVING SLIDE; COMPLIED WITH ESCAPE SLIDE PACK CHECK IAW MM 25-66-01. NO DEFECTS NOTED
